| Model Number |
M00584190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
Event or Problem Description
It was reported to boston scientific corporation that a truetome 39 was used in the papilla during a papillotomy procedure performed on (b)(6) 2024.During the procedure, the cutting wire of the truetome 39 broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Block h11: the returned truetome 39 was analyzed, and a visual evaluation noted without any visible problem and the cutting wire was not broken.No other problems with the device were noted.The reported event of cutting wire break was not confirmed.Upon analysis, it was determined that the device did not have any visual issues/damages, the returned device did not show evidence of the alleged problem.Based on all gathered information, no problem was detected on the device.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
Event or Problem Description